# SDR UIEA200700245

- Difficulty date: June 10, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 99,304 hours, 17,217 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON OVAL PANEL 473AR CUTOUT CRACKED LOWER AFT SKIN.  NR 3 PYLON OVAL PANEL 473AR CRACKED SKIN REPAIRED AS PER BOEING MESSAGE 1-351859671-9 AND FAA FORM 8100-9.
